A 28-year-old female asked:
Disclaimer

my dr. said kenalog shot might affect my menstrual cycle. in what way does it usually do that? longer cycle? shorter? heavier? missed period?

1 doctor answer
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Variable responses: spotting, staining, light or heavy bleeding and/or cramping "may" occur; however, in many cases, depending on the dose, nothing happens and is self limited.
Answered on Jul 25, 2017
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 35-year-old female asked:
Dr. Douglas Fronzaglia ii, do, ms
A Verified Doctor answered
A US doctor answered Learn more
Yes: Steroids, whether pill or shot, will cause temorary hormone fluctuations.
1
1 thank
A 34-year-old female asked:
Dr. Robert Killian
A Verified Doctor answered
A US doctor answered Learn more
Get tested: Please go get a pregnancy test. All answers to your question will depend on the results of the pregnancy test.
A 27-year-old female asked:
Dr. Heidi Fowler
A Verified Doctor answered
A US doctor answered Learn more
If uncertain: you can go ahead and take a home pregnancy test now.
A 28-year-old female asked:
Dr. John Berryman
A Verified Doctor answered
A US doctor answered Learn more
Steroids/menstrual: Steroids in large doses can affect one's menstrual cycle, but often that depends on the reason for the steroid injections. If you are not on low dose ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month